MathSciNet Relay Station
MathSciNet bibliographic data
MR1622738 28D05 (37A25 37E05)
Gröchenig, Karlheinz; Haas, Andrew Invariant measures for certain linear fractional transformations mod $1$. Proc. Amer. Math. Soc. 127 (1999), no. 12, 3439–3444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement